Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 769267, 29 pages
http://dx.doi.org/10.5402/2012/769267
Research Article

Multiple Periodic Solutions to a Kind of Lotka-Volterra Food-Chain System with Delays and Impulses on Time Scales

Department of Applied Mathematics, Kunming University of Science and Technology, Yunnan, Kunming 650093, China

Received 10 October 2012; Accepted 10 November 2012

Academic Editors: I. K. Argyros and H. T. Yau

Copyright © 2012 Kaihong Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. L. Rosenzweig, “Paradox of enrichment: destabilization of exploitation ecosystems in ecological time,” Science, vol. 171, no. 3969, pp. 385–387, 1971. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Hastings and T. Powell, “Chaos in a three-species food chain,” Ecology, vol. 72, no. 3, pp. 896–903, 1991. View at Publisher · View at Google Scholar · View at Scopus
  3. K. McCann and P. Yodzis, “Biological conditions for chaos in a three-species food chain,” Ecology, vol. 75, no. 2, pp. 561–564, 1994. View at Publisher · View at Google Scholar · View at Scopus
  4. P. A. Abrams and J. D. Roth, “The effects of enrichment of three-species food chains with nonlinear functional responses,” Ecology, vol. 75, no. 4, pp. 1118–1130, 1994. View at Publisher · View at Google Scholar · View at Scopus
  5. Yu. A. Kuznetsov and S. Rinaldi, “Remarks on food chain dynamics,” Mathematical Biosciences, vol. 134, no. 1, pp. 1–33, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Gragnani, O. De Feo, and S. Rinaldi, “Food chains in the chemostat: relationships between mean yield and complex dynamics,” Interim Report IR-97-042, International Institute for Applied Systems Analysis, Laxenburg, Austria, 1997. View at Google Scholar
  7. C.-H. Chiu and S.-B. Hsu, “Extinction of top-predator in a three-level food-chain model,” Journal of Mathematical Biology, vol. 37, no. 4, pp. 372–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. Wen and C. Zhong, “Non-constant positive steady states for the HP food chain system with cross-diffusions,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1026–1036, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G.-H. Cui and X.-P. Yan, “Stability and bifurcation analysis on a three-species food chain system with two delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3704–3720, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Li and K. Zhao, “Existence of 2n positive periodic solutions to n-species nonautonomous food chains with Harvesting terms,” Advances in Difference Equations, vol. 2010, Article ID 262461, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Baĭnov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993.
  12. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Publishing, Teaneck, NJ, USA, 1989.
  13. J. G. P. Gamarra and R. V. Solé, “Complex discrete dynamics from simple continuous population models,” Bulletin of Mathematical Biology, vol. 64, no. 3, pp. 611–620, 2002. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäauser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar
  15. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2003.
  16. S. Hilger, “Analysis on measure chains-a unified approach to continuous and discrete calculus,” Results in Mathematics. Resultate der Mathematik, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  17. R. Gaines and J. Mawhin, Coincidence Degree and Nonlinear Differetial Equitions, Springer, Berlin, Germany, 1977.
  18. Y. Chen, “Multiple periodic solutions of delayed predator-prey systems with type IV functional responses,” Nonlinear Analysis: Real World Applications, vol. 5, no. 1, pp. 45–53, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Q. Wang, B. Dai, and Y. Chen, “Multiple periodic solutions of an impulsive predator-prey model with Holling-type IV functional response,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1829–1836, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. D. Hu and Z. Zhang, “Four positive periodic solutions to a Lotka-Volterra cooperative system with harvesting terms,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 1115–1121, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Z. Zhang and T. Tian, “Multiple positive periodic solutions for a generalized predator-prey system with exploited terms,” Nonlinear Analysis: Real World Applications, vol. 9, no. 1, pp. 26–39, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. K. Zhao and Y. Ye, “Four positive periodic solutions to a periodic Lotka-Volterra predatory-prey system with harvesting terms,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2448–2455, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. K. Zhao and Y. Li, “Four positive periodic solutions to two species parasitical system with harvesting terms,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2703–2710, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Y. Li, K. Zhao, and Y. Ye, “Multiple positive periodic solutions of n species delay competition systems with harvesting terms,” Nonlinear Analysis: Real World Applications, vol. 12, no. 2, pp. 1013–1022, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. H. Fang, “Existence of at least two periodic solutions for a competition system of plankton allelopathy on time scales,” Journal of Applied Mathematics, vol. 2012, Article ID 602679, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Y. Xing, M. Han, and G. Zheng, “Initial value problem for first-order integro-differential equation of Volterra type on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 3, pp. 429–442, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH